American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Elisabeth Gassiat and Ramon van Handel. The local geometry of finite mixtures. Trans. Amer. Math. Soc. 366 (2014) 1047-1072.
Abstract, references, and article information   
View Article: PDF

[2] Kenley Jung. The free entropy dimension of hyperfinite von Neumann algebras. Trans. Amer. Math. Soc. 355 (2003) 5053-5089. MR 1997595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alexander Vardy. Density doubling, double-circulants, and new sphere packings. Trans. Amer. Math. Soc. 351 (1999) 271-283. MR 1466959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1